# SDR ERAA20130022

- Difficulty date: February 6, 2013
- Submitted: February 17, 2013
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 45,703 hours, 56,374 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Part number: 85380832
- Condition: Cracked
- Location: Fuselage
- Part time: 45,703 hours, 56,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LEFT WEB OF WING TO FUSELAGE FAIRING AT STA.X370.8.  REPAIRED IAW BOMBARDIER REPAIR DRAWING RD8-53-12831 ISS. 2
